# SDR ASAA9680280

- Difficulty date: December 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N933AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49234
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Misadjusted
- Location: Cabin
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - FLT 425 - CREW REPORTED FORWARD ENTRY DOOR DIFFICULT TO OPEN.  PRESSURIZED AIRCRAFT TO 7.5 PSI.  FOUND DOOR DIFFICULT TO OPEN ON FIRST ATTEMPT, BUT OPERATED NORMALLY AFTER BEING OPENED ONCE.  ADJUSTED DOOR PER THE MM, PRESSURIZED AIRCRAFT TO 7.5 PSI AND DOOR OPERATED NORMALLY.  (M)
